# SDR DALA1211969202

- Difficulty date: February 14, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACKS AT RBL 54.50, STA 452 TO STA 845 FOUND CORRODED & OUT OF LIMITS IN REF WITH MD 90 SRM 53-40-01.  FABRICATED SEAT TRACKS AT RBL 54.50 STA 452 TO STA 845 IN REF WITH DWG 5930565 SHT 1.  INSTALLED SEAT TRACKS IN REF WITH MD 90 AMM 53-42-01.  REF N/R 862538.
